# SDR ASOA20140819070

- Difficulty date: August 19, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 32,250 hours, 24,909 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Right Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED FUEL LEAK FROM RT WING DURING FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE FLAPPER VALE AT RIB NR 7 IN RT WING. OPS CHECKED GOOD.
